Matrices associated with a class of arithmetical identities

Pentti Haukkanen
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 3, Pages 12—22
Download full paper: PDF, 343 Kb

Details

Authors and affiliations

Pentti Haukkanen
Department of Mathematical Sciences University of Tampere
P.0. Box 607 FIN-33101 Tampere, Finland

References

  1. T.M Apostol, Introduction to Analytic Number Theory, UTM, Springer-Verlag (1976).
  2. K. Bourque and S. Ligh, Matrices associated with classes of arithmetical functions, J. Number Theory 45 (1993), 367-376.
  3. E. Cohen, A class of residue systems (mod r) and related arithmetical functions. I. A generalization of Mobius inversion, Pacific J. Math. 9 (1959), 13-23.
  4. P. Haukkanen, Classical arithmetical identities involving a generalization of Ramanujan’s sum, Ann. Acad. Fenn. Ser. A I, Math. Diss. 68 (1988), 1-69.
  5. P. J. McCarthy, Introduction to Arithmetical Functions, Universitext, Springer-Verlag (1986).
  6. R. Sivaramakrishnan, Classical Theory of Arithmetic Functions, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 126, Marcel Dekker, Inc. (1989).
  7. R. Vaidyanathaswamy, The theory of multiplicative arithmetic functions, Trans. Amer. Math. Soc. 33 (1931), 579-662.

Related papers

Cite this paper

Haukkanen, P. (1996). Matrices associated with a class of arithmetical identities. Notes on Number Theory and Discrete Mathematics, 2(3), 12-22.

Comments are closed.